# SDR C2XA10IA050

- Difficulty date: February 4, 2010
- Submitted: February 8, 2010
- Operation: Air carrier
- Aircraft: N12900
- Make and model: Emb EMB-145LR
- Aircraft serial: 145511
- Aircraft time: 20,228 hours, 15,320 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Lever
- Part number: 3631101007
- Part serial: 0396
- Condition: Defective
- Location: Cockpit
- Part time: 19,653 hours, 2,152 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

IAH - FLIGHT 2277, THE CREW REPORTED THAT THE FLAPS FAILED IN FLIGHT.  THE CREW PERFORMED AN EMERGENCY DESCENT, AND LANDED AT IAH WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT, CLEANED AND RE-SECURED THE LEFT WING FLAP BRAKE, COMPLIED WITH CHRONIC WORKSHEET AND REMOVED AND REPLACED THE FLAP SELECTOR LEVER, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
